A 31-year-old male asked:
rapid weight gain around stomach, back, and neck. purple/reddish rash outbreak on arm. losing muscle mass. erectile dysfunction.what could these sympt
1 doctor answer
Dr. Hunter Handsfield answered
52 years experience Infectious Disease
Many possibilities: This is much too complex for an online reply. Many possibilities and maybe more than one problem. Cushing's disease (excess cortisone production). Treatment with steroids, e.g. prednisone. Side effects of other drugs, e.g. antiretroviral drugs if you have HIV. Underactive thyroid gland. Others. Presumably you're seeing a doctor; keep working with her. Maybe endocrinology consultation. Good luck!
Answered on Aug 29, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!